# SDR UALA2010122704715

- Difficulty date: December 26, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,882 hours, 14,481 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 903
- Condition: Faulty
- Location: Rt Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED CYCLES.  VALVE IS MALFUNCTIONING. REPLACED NR 2 ENGINE PRSOV. IDLE RUN OPS CHECK OKAY.
